| Catalog Number |
MAK-NV-016/A |
| Medical Device Problem Codes |
Fracture (1260); Material Separation (1562)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/07/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The suspect medical device will not be returning for engineering evaluation.A lot number was reported, and a review of the manufacturing history record is in progress.
Event or Problem Description
The account alleges that during a percutaneous nephrostomy stent placement procedure, the.018 mak-vn access guide wire detached within the patient.The foreign body was non vascular and easily retrieved by the physician hand.No patient injury to report.Another access wire was used to complete this procedure.
Additional Manufacturer Narrative
The suspect medical device was not returned for evaluation.The complaint could not be confirmed.The root cause could not be determined.The device history record was reviewed, and no exception documents were found.A search of the complaint database was performed and no similar complaints for this lot number were identified.Should the device be returned later, the investigation will be reopened.